MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS

MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Model Number 37612
Medical Device Problem Codes Failure to Interrogate (1332); Communication or Transmission Problem (2896); Electromagnetic Compatibility Problem (2927)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the 'not found communicator' screen resurfaced several hours after they last spoke with patient services.The patient confirmed location was still turned on.The patient confirmed the communicator was close to the handset (1 foot away), communicator was charged, and they were in the same room they always use the communicator.No sources of emi were present.The patient mentioned that they had been restarting the handset to resolve the pairing issue, but that wasn't working either.The patient continued to get the 'not found communicator' screen during the call.Agent reviewed that a replacement communicator would be requested, but the patient insisted on having both the communicator and handset replaced so they could have peace of mind.Agent re-opened the case and sent a request to the repair department to replace the communicator and handset.Agent reviewed information about ins longevity.Patient mentioned their dbs therapy was indicated for tourette's.The patient mentioned that ekg machines won't work if therapy stays on, so they turn therapy off before ekgs.The patient called back reporting they got replacement programmer and communicator.Patient had successfully used the devices prior to calling but expressed concerns that they are now seeing the device not found message.Determined the communicator was off.Reviewed steps to power the communicator back on again, close out of the app and reopen, place the communicator against the ins and tap connect.This resolved the issue and the programmer connected to the ins normally.Patient did not accept that the issue was resolved and expressed concern that the new devices may be defective.Reviewed expectations regarding device function and redirected patient to follow up with managing physician if they have further concerns.Patient called back to report that is still experiencing the same issue of the "no device found" message.Patient said this occurs i ntermittently and has discovered that if restarts only the handset is able to connect to implant.Patient said that uses the devices once in the morning and then at night.Patient said that it will connect one day and then not the next.When asked, patient thinks set up everything correctly when received the new external devices, not quite sure.Also verified that patient is using their new equipment.First had patient power off the communicator and back out of the current screen on programmer.Patient opened dbs therapy app and then turned on the communicator and it seemed like they paired however when instructed to place over the ins received the "no device found" screen.Patient tapped cancel and then turned off the communicator and checked and confirmed that the location and bluetooth are active on the handset.Reviewed toggling bluetooth on and off and when turned back did not list the communicator.Patient then attempted to connect to implant however still received the same "no device found " message when over the implant.Patient said it will connect when resets the programmer.Patient restarted the programmer and was able to connect to implant.Patient wasn't able to continue with call however requested a call back this afternoon.Ps agent consulted with dbs stim ts and will follow up with patient this afternoon.Upon review, during call agent did ask about ins charge level and patient said that it was probably around 75-100% charged.Additional information was received and stated the reason for call back was to review set up of links.Patient repeated that they received a new handset and communicator, but they keep intermittently getting the 'no device found' message.Patient asked if the replacement equipment they received could potentially be defective.Patient repeated that they can connect to the ins after restarting the handset.Agent reviewed that the 'no device found' message indicates a telemetry issue, and redirected the patient to their hcp to further address the issue.The patient said they have a neurologist local to them that has assisted with programming in the past, so they will reach out to that neurologist and set up an appointment.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24964811
Report Number3004209178-2026-07059
Device Sequence Number21448635
Product Code MHY
UDI-Device Identifier00763000519247
UDI-Public(01)00763000519247(17)231014
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/14/2023
Device Model Number37612
Device Catalogue Number37612
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Initial Report FDA Received Date04/23/2026
Date Device Manufactured11/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient Age51 YR
Patient SexMale